# SDR 6CBA2017061517165

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N351AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1351
- Aircraft time: 4,657 hours, 4,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP ASSEMBLY  DAMAGED TO THE INNER SKIN PANEL AT THE TRAILING EDGE 3 INCHES FROM THE INNER EDGE OF THE SKIN PANEL. DAMAGE AREA DIMENSIONS, 1 INCH IN LENGTH AND DEFLECTED UP 1/4 INCH.
REMOVED RIVETS FROM INNER FLAP SKIN PANEL IAW SRM 12-A-51-40-03-00A-041A-A, 12-A-51-40-01-00A-041A-A, 12-B-51-40-03-00A-041A-A, AND 12-B-51-40-01-00A-041A-A.  INSTALLED A NEW INBOARD AFT FLAP SKIN IAW SRM 12-A-51-40-03-00A-041A-A, 12-A-51-40-01-00A-041A-A, 12-B-51-40-03-00A-041A-A, AND 12-B-51-40-01-00A-041A-A.
